In this paper we consider a free boundary problem arising in the mathematical theory of combustion. We look at classical solutions to a fairly general class of such problems, posed in $N$ space dimensions, $N\ge1$.

Classical solutions to a multidimensional free boundary problem arising in combustion theory / Andreucci, Daniele; Gianni, Roberto. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - STAMPA. - 19:(1994), pp. 803-826.

Classical solutions to a multidimensional free boundary problem arising in combustion theory

ANDREUCCI, Daniele;GIANNI, Roberto
1994

Abstract

In this paper we consider a free boundary problem arising in the mathematical theory of combustion. We look at classical solutions to a fairly general class of such problems, posed in $N$ space dimensions, $N\ge1$.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/473319
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 16
  • ???jsp.display-item.citation.isi??? 13
social impact